Couldn't find what you looking for?

TRY OUR SEARCH!

I have ocd, ts, and anxiety, but I can't figure out what else is wrong with me! I have symtoms of all 3 diseases along with excessive exhaustion, lack of energy, and really bad chills. My body temperature goes from one extreme to the next constantly. I am either sweating or freezing and it changes in a second all the time. It feels like menopause. Also, my doctor thinks some of what I think is ocd is fairly unusual. I recently got tested for thyroid and may soon for hypoglycemia. I am also eating excessively and I am always dizzy and have trouble sleeping despite my extreme exhaustion. I am constantly frustrated and on edge. This has been going on for a while and my doctors are stumped! Please help me! I want to find out a cure for whatever I have before going away for college! This is affecting every aspect of my life!

Loading...

How old are you honey?!
Reply

Loading...

18
Reply

Loading...

Are you on any medications for your illness's? I know this is hard for you to believe, but IF your thyroid and blood sugars are ifine - which I first thought of (I also though of premenopause) then I would hazzard a guess that all of your symptoms are under the main banner of "Depression" Depression can be a serious enough illness to cause MAJOR physical symptoms - such as anxiety/panic, lethargy, tired, nausea, hot cold sweating, insomnia, dizzy, nausea etc. etc. etc. !The list is endless! And I am surprised that this hasn't been brought up and dealth with before! Also you mentioned that you are going to college - even though this is an exciting time for you it can also fill you with fear and anxiety! Also when you have OCD - depending on what stage and what for can REALLY rear it's head when you are in foregin surrounding - because you have less control! I truly think you should be on an antidepressant/andti anxiety medication, I truly feel, that you will start feeling more alive and in control! You should Google - Depression Symptoms and look through ALL the symptoms!
Reply

Loading...

I was diagnosed with anxiety 10 years ago and started with zoloft. i then developed ocd about 5 years ago and continued on the zoloft. about 2 months ago i reached the highest dose possible on zoloft and switched over to ativan. as far as my medications for ts go, they are constantly changing. i was officially diagnosed 4 years ago, but they think i developed it sooner. i've been on several medications for it. i am currently on tenex, also. also, i did have a blood test for thyroid but i havent gotten the results back yet. and for my blood sugars i havent been tested yet. so it still is a possibility. i also forgot to mention that in june of last year i developed a stretch of pseudo seizures. they occured practically everyday, several times a day, several at a time until the end of september. i went a stretch of not having any until early december when one occured out of the blue. since then, i almost had one last week, but never did. i have considered depression but am hesitant about it because it is a very strong disease. along with the medications i am currently taking i am seeing a majority of doctors and a therapist that i have been seeing for 10 years. i do admit that i have emotional problems involving my mother, so i moved out of there almost a year ago. the problems continue to occur but much less intensly. i have always been an extreme worry wart constantly worrying and obsessing over the wellness and happiness of my loved ones. weirdly though, i have recently gotten much better with that and do not worry close to as much as i did before or obsess over my loved ones. i know this is a lot of information. i just want to see if i can find someone who can relate and has found the problem or for any input. i am willing to try anything right now! as far as family history goes, thyroid, kidney, cholestorol, type 2 diabetes, ocd, fibre mialga, and heart problems all run in my family.
Reply

Loading...

|Hi honey! Sometimes you can have TOO much similar medications! I was on many of the same as you, right now I am on Cymbalta and Clonazepam! As far as I am concerned these 2 have saved my life and mental well being! ALSO - like I stated earlier - Thyroid problems can also match your symtpoms! And believe it or not certain illness's can cause seizures! AS can mixing certain drugs! IF you have several doctors perscribing different medications, you could actually have too much Seratonin - which causes seizures! Google - Serotonin Syndrome and Serotonin Toxicity! I think you WILL be amazed!!!!! Tell me what you think!?
Reply

Loading...